Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Not on periods due, got a brown discharge post a week of taking plan B. Is this common?

My boyfriend and I were getting close but we did not have sexual intercourse I am mainly worried about precum. So the next day I took plan B one step and i had also recently just started on birth control a few days before and about 4 days later after i took plan b I had a period that was a brown discharge , no red. It lasted a little over a week. My actual period was going to start in about 3 weeks. I havn t had many symptoms other than the discharge...maybe a little abdominal pain and gasses in the stomach . Now im expecting my period in about a week and hoping to get it! Is this normal after taking plan B?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thank you for choosing Healthcaremagic. Its unlikely you will become pregnant after taking emergency pill like plan B. Sometimes progesterone can produce similar complaints. Kindly wait for your periods.
Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!

Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor